A Note on Positively Expansive Endomorphisms.

Murray Eisenberg

Mathematica Scandinavica (1966)

  • Volume: 19, page 217-218
  • ISSN: 0025-5521; 1903-1807/e

How to cite


Eisenberg, Murray. "A Note on Positively Expansive Endomorphisms.." Mathematica Scandinavica 19 (1966): 217-218. <http://eudml.org/doc/165972>.

author = {Eisenberg, Murray},
journal = {Mathematica Scandinavica},
keywords = {group theory},
pages = {217-218},
title = {A Note on Positively Expansive Endomorphisms.},
url = {http://eudml.org/doc/165972},
volume = {19},
year = {1966},

AU - Eisenberg, Murray
TI - A Note on Positively Expansive Endomorphisms.
JO - Mathematica Scandinavica
PY - 1966
VL - 19
SP - 217
EP - 218
KW - group theory
UR - http://eudml.org/doc/165972
ER -

NotesEmbed ?


You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.


Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.